scroll to top
0

Mobile Menu

Header Layout

EBSCO Auth Banner

Let's find your institution. Click here.

Page title

Advanced Search Results For "REAL numbers"

1 - 10 of 11,420 results for
 "REAL numbers"
Results per page:

NONTRIVIAL SOLUTIONS FOR A NONLINEAR νTH ORDER ATICI-ELOE FRACTIONAL DIFFERENCE EQUATION SATISFYING LEFT FOCAL BOUNDARY CONDITIONS.

Publication Type:Academic Journal

Source(s):Journal of Fractional Calculus & Applications. Jul2022, Vol. 13 Issue 2, p156-162. 7p.

Abstract:For 1 < ν ≤ 2 a real number and T ≥ 3 a natural number, nontrivial solutions are established via a Krasnosel'skii-Zabreiko fixed point theorem for a nonlinear νth order Atıcı-Eloe fractional difference equation, Δνu(t) + f(u(t + ν - 1)) = 0; t ∊ {0; 1;...

View details

NOWHERE-ZERO UNORIENTED 6-FLOWS ON CERTAIN TRIANGULAR GRAPHS.

Publication Type:Academic Journal

Source(s):Discussiones Mathematicae: Graph Theory. 2022, Vol. 42 Issue 3, p727-746. 20p.

Abstract:A nowhere-zero unoriented flow of graph G is an assignment of non-zero real numbers to the edges of G such that the sum of the values of all edges incident with each vertex is zero. Let k be a natural number. A nowhere-zero unoriented k-flow is a flow ...

View details

Analysis of College Students' Ability to Improve Innovation and Entrepreneurship Based on Constrained Clustering Algorithm.

Publication Type:Academic Journal

Source(s):Wireless Communications & Mobile Computing. 7/30/2022, p1-10. 10p.

Abstract:With the expansion of college enrollment, college graduates have continued to expand, and the employment situation has become more and more severe. As a new form of employment, innovation and entrepreneurship are becoming more and more important in col...

View details

Solution Expressions of Discrete Systems of Difference Equations.

Publication Type:Academic Journal

Source(s):Mathematical Problems in Engineering. 7/30/2022, p1-14. 14p.

Abstract:In this paper, we obtain the solution forms of fifth order systems of rational difference equations P n + 1 = P n 4 S n 2 Q n / S n − 3 Q n − 1 1 ± P n − 4 S n − 2 Q n , Q n + 1 = Q n − 4 P n − 2 S n / P n − 3 S n − 1 1 ± Q n − 4 P n − 2 S n , and S n ...

View details

A New Method to Determine Cluster Number Without Clustering for Every K Based on Ratio of Variance to Range in K-Means.

Publication Type:Academic Journal

Source(s):Mathematical Problems in Engineering. 7/15/2022, p1-14. 14p.

Abstract:In many clustering algorithms such as K-means and FCM, the cluster number K needs to be known beforehand. In this paper, we propose a new method to determine the cluster number without clustering for every K in K-means. We introduce a new statistics RV...

View details

Triple Integral involving the Bessel-Integral Function Jiv(z): Derivation and Evaluation.

Publication Type:Academic Journal

Source(s):European Journal of Pure & Applied Mathematics. Jul2022, Vol. 15 Issue 3, p916-923. 8p.

Abstract:A triple integral involving the Bessel-integral function Jiv(z) is derived and evaluated for certain real numbers of the parameters. The derived integral allows a representation in terms of the product of the Hurwitz-Lerch zeta and Gamma functions with...

View details

Text Encryption Using Pell Sequence and Elliptic Curves with Provable Security.

Publication Type:Academic Journal

Source(s):Computers, Materials & Continua. 2022, Vol. 71 Issue 3, p4971-4988. 18p.

Abstract:The demand for data security schemes has increased with the significant advancement in the field of computation and communication networks. We propose a novel three-step text encryption scheme that has provable security against computation attacks such...

View details

Existence and Local Stability of Prime Period-two Solutions of Certain Quadratic Rational Second Order Difference Equation.

Publication Type:Academic Journal

Source(s):TEM Journal. May2022, Vol. 11 Issue 2, p914-919. 6p.

Abstract:In this paper we proved the existence and local stability of prime period-two solutions for the equation... parameters α,β,γ,A,B,C>0, where α+β+γ>0, A+B+C>0, and where the initial conditions X-1, xO>0 are arbitrary real numbers such that at least one i...

View details

Ranking of generalized fuzzy numbers based on accuracy of comparison.

Publication Type:Academic Journal

Source(s):Iranian Journal of Fuzzy Systems. Apr2022, Vol. 19 Issue 2, p49-61. 13p.

Abstract:Ranking generalized fuzzy numbers plays an important role in many applied models and, in particular, decision-making procedures. In ranking process of two generalized fuzzy numbers, it is natural to compare the sets of values in support of two generali...

View details

A comprehensive survey of dual-generalized complex Fibonacci and Lucas numbers.

Publication Type:Academic Journal

Source(s):Sigma: Journal of Engineering & Natural Sciences / Mühendislik ve Fen Bilimleri Dergisi. Mar2022, Vol. 40 Issue 1, p179-187. 9p.

Abstract:This paper aims to develop dual-generalized complex Fibonacci and Lucas numbers and obtain recurrence relations. Fibonacci and Lucas's approach to dual-generalized complex numbers contains dual-complex, hyper-dual and dual-hyperbolic situations as spec...

View details

banner_970x250 (970x250)

sponsored